Journal of Mathematics of Kyoto University

Complete reducibility of rational representations of a matric group

Masayoshi Nagata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 1, Number 1 (1961), 87-99.

Dates
First available: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250525107

Mathematical Reviews number (MathSciNet)
MR142667

Zentralblatt MATH identifier
0106.25201

Citation

Nagata, Masayoshi. Complete reducibility of rational representations of a matric group. Journal of Mathematics of Kyoto University 1 (1961), no. 1, 87--99. http://projecteuclid.org/euclid.kjm/1250525107.


Export citation